MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 0.14 GUIDEWIRES; WIRE, GUIDE, CATHETER

MICRO THERAPEUTICS, INC. DBA EV3 0.14 GUIDEWIRES; WIRE, GUIDE, CATHETER
Model Number 103-0606-200
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the doctor curved/pre-shaped the tip, and when attempting to catheterize the artery distal to the aneurysmal sac, it was observed that the tip of the guidewire detached.At no time was it evident that the guidewire had kinked or bent.However, a piece of the guidewire remained inside the aneurysmal sac.This did not pose further issues, as a flow diverter was placed.Another avigo guidewire was used.There were no patient symptoms or complications associated with this event.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.This event did not lead to or extend patient hospitalization.There was no injury as a result of the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported the baseline lesion was a right ophthalmic internal carotid artery (ica) and posterior com aneurysm.Vessel tortuosity was severe.The event was performed with a guidewire.

Brand Name
0.14 GUIDEWIRES
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22233894
Report Number2029214-2025-01401
Device Sequence Number15739987
Product Code DQX
UDI-Device Identifier00763000338275
UDI-Public(01)00763000338275(17)271028(10)B810425
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K113454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number103-0606-200
Device Catalogue Number103-0606-200
Device Lot NumberB810425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/05/2025
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale